Alert archive / Maine / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 28, NWS Caribou, ME

August 2, 2005Washington County, Maine

NWS Caribou, ME issued this severe thunderstorm warning at Aug 2, 2005, 3:13 PM EDT for Washington County, Maine. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Aug 2, 2005, 3:13 PM EDT (19:13 UTC)
Expired
Aug 2, 2005, 4:00 PM EDT
In force
47 min
Issued by
NWS Caribou, ME
Area
Counties, with a storm outline in the text

County Washington County, ME

The radar

The Caribou radar (KCBW), 120 km from the middle of the area, began a volume at 19:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Caribou, ME (KCAR), launched 12:00Z, 7.2 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Caribou, ME at 12:00Z on 2005-08-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 73 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Caribou, ME at 12:00Z on 2005-08-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 45 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
73 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
555 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
45 m²/s²
0-3 km storm-relative helicity
90 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Caribou, ME wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 2, 2:18 PM EDT, 55 minutes earlier.

Area forecast discussion, Aug 2, 2:18 PM EDT, 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
218 PM EDT TUE AUG 2 2005

.SYNOPSIS...THE FAST MOVING WEATHER DISTURBANCE WHICH BROUGHT
THUNDERSTORMS TO THE REGION TODAY WILL RAPIDLY MOVE AWAY TO THE
EAST TONIGHT. HIGH PRESSURE WILL BUILD DOWN FROM THE NORTH ON
WEDNESDAY AND CREST OVER THE REGION ON THURSDAY. A WAVE OF LOW
PRESSURE WILL MOVE THROUGH FRIDAY WITH A CHANCE OF THUNDERSTORMS
FOLLOWED BY HIGH PRESSURE OVER THE WEEKEND.

&&

.SHORT TERM (TONIGHT THROUGH THURSDAY NIGHT)...THE SHORTWAVE THAT
BROUGHT A STRONG LINE OF THUNDERSTORMS THROUGH DURING THE MIDDAY
AND EARLY AFTERNOON HOURS TODAY WILL BE MOVING AWAY TONIGHT. THIS
WILL ALLOW SKIES TO BECOME CLEAR TO PARTLY CLOUDY OVER THE AREA.
HIGH PRESSURE WILL BUILD DOWN FROM THE NORTH WEDNESDAY AND CREST
OVER THE AREA THURSDAY BRINGING DRY CONDITIONS WITH JUST DAYTIME
CUMULUS WEDNESDAY AND A CLEAR AND COOL NIGHT WEDNESDAY NIGHT.
THURSDAY WILL BE MOSTLY CLEAR THOUGH SOME HIGH CLOUDS MAY BEGIN TO
DRIFT IN LATE IN THE DAY AHEAD OF THE NEXT SHORTWAVE APPROACHING.

&&

.LONG TERM (FRIDAY THROUGH TUESDAY)...A RAPIDLY MOVING SHORTWAVE
WILL APPROACH FRIDAY BRINGING ANOTHER CHANCE FOR SHOWERS AND
THUNDERSTORMS. A WEAK WARM FRONT IS EXPECTED TO MOVE THROUGH EARLY
FRIDAY MORNING FOLLOWED BY THE COLD FRONT IN THE EARLY AFTERNOON.
THE INTENSITY AND COVERAGE OF THUNDERSTORMS WILL LIKELY DEPEND ON
HOW MUCH WARMTH AND HUMIDITY CAN FLOW IN AHEAD OF THE COLD FRONT.
THIS SYSTEM WILL QUICKLY MOVE AWAY FRIDAY AFTERNOON AND THE SKY
MAY BE CLEARING BY MID TO LATE AFTERNOON. HIGH PRESSURE FOLLOWING
THE SYSTEM WILL BRING PARTLY SUNNY CONDITIONS OVER THE WEEKEND.

&&

.AVIATION...EXPECT CONDITIONS TO IMPROVE TO VFR OVER THE NORTH AS
SKIES CLEAR...BUT WATCH FOR PATCHY FOG LATE TONIGHT. STRONG
THUNDERSTORMS WILL BE MOVING THROUGH DOWNEAST AREAS VERY EARLY
THIS EVENING BRINGING OCCASIONAL IFR CONDITIONS...THEN CONDITIONS
WILL IMPROVE TO VFR OVERNIGHT...BUT MAY BRIEFLY LOWER TO IFR IN
FOG LATE TONIGHT.

&&

.MARINE...WATCH FOR SOME HEAVY THUNDERSTORMS EARLY THIS EVENING
WITH POTENTIALLY STRONG AND GUSTY WINDS. OTHERWISE...SKIES WILL
BECOME PARTLY CLOUDY OVERNIGHT. WINDS WILL BE WESTERLY AROUND 10
KT...BECOMING NORTHWESTERLY LATE AND THEN BACK TO WESTERLY ON
WEDNESDAY. SEAS WILL AVERAGE 2 TO 3 FT.

&&

.CAR WATCHES/WARNINGS/ADVISORIES...
ME...NONE.
MARINE...NONE.
&&

SHORT TERM/MARINE...BLOOMER
LONG TERM/MARINE...VJN
AVIATION...SMF
Hazardous weather outlook, Aug 2, 5:07 AM EDT, 10 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CARIBOU ME
507 AM EDT TUE AUG 2 2005

ANZ050-MEZ001>006-010-011-015>017-029>032-030905-
CENTRAL PENOBSCOT ME-CENTRAL PISCATAQUIS ME-CENTRAL WASHINGTON ME-
COASTAL HANCOCK ME-COASTAL WASHINGTON ME-INTERIOR HANCOCK ME-
NORTHEAST AROOSTOOK ME-NORTHERN PENOBSCOT ME-NORTHERN PISCATAQUIS ME-
NORTHERN SOMERSET ME-NORTHERN WASHINGTON ME-NORTHWEST AROOSTOOK ME-
SOUTHEAST AROOSTOOK ME-SOUTHERN PENOBSCOT ME-SOUTHERN PISCATAQUIS ME-
INCLUDING THE CITIES OF...ALLAGASH...BANGOR...BAR HARBOR...
BAXTER ST PARK...BLUE HILL...BROWNVILLE JUNCTION...BUCKSPORT...
CALAIS...CARIBOU...CHERRYFIELD...CLAYTON LAKE...DAAQUAM...DANFORTH...
DEBOULLIE MOUNTAIN...DEXTER...DOVER-FOXCROFT...EAGLE LAKE...
EASTPORT...ELLSWORTH...FORT FAIRFIELD...FORT KENT...GREENVILLE...
GUILFORD...HOULTON...HOWLAND...LIMESTONE...LINCOLN...LUBEC...
MACHIAS...MADAWASKA...MILLINOCKET...MOUNT KATAHDIN...NEWPORT...
OLD TOWN...PATTEN...PORTAGE...PRESQUE ISLE...RIPOGENUS...
SAINT PAMPHILE...VAN BUREN AND VANCEBORO
507 AM EDT TUE AUG 2 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN AND EASTERN MAINE.

.DAY ONE...

SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS NORTHERN AND EASTERN
MAINE ESPECIALLY THIS AFTERNOON. SOME OF THE THUNDERSTORMS MAY BE
ACCOMPANIED BY BRIEF GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...

A COLD FRONT IS EXPECTED TO MOVE THROUGH NORTHERN AND EASTERN MAINE
DURING THE DAY FRIDAY. CURRENTLY SHOWERS AND THUNDERSTORMS ARE
FORECAST TO ACCOMPANY THE FRONTAL PASSAGE.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO REPORT STRONG WINDS ACCOMPANYING ANY
THUNDERSTORMS TODAY.

FITZSIMMONS

In the hours before

Special weather statement, Aug 2, 10:26 AM EDT, 4 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
1026 AM EDT TUE AUG 2 2005

MEZ001>006-010-011-015>017-029>032-022000-
CENTRAL PENOBSCOT ME-CENTRAL PISCATAQUIS ME-CENTRAL WASHINGTON ME-
COASTAL HANCOCK ME-COASTAL WASHINGTON ME-INTERIOR HANCOCK ME-
NORTHEAST AROOSTOOK ME-NORTHERN PENOBSCOT ME-NORTHERN PISCATAQUIS ME-
NORTHERN SOMERSET ME-NORTHERN WASHINGTON ME-NORTHWEST AROOSTOOK ME-
SOUTHEAST AROOSTOOK ME-SOUTHERN PENOBSCOT ME-SOUTHERN PISCATAQUIS ME-
INCLUDING THE CITIES OF...ALLAGASH...BANGOR...BAR HARBOR...
BAXTER ST PARK...BLUE HILL...BROWNVILLE JUNCTION...BUCKSPORT...
CALAIS...CARIBOU...CHERRYFIELD...CLAYTON LAKE...DAAQUAM...DANFORTH...
DEBOULLIE MOUNTAIN...DEXTER...DOVER-FOXCROFT...EAGLE LAKE...
EASTPORT...ELLSWORTH...FORT FAIRFIELD...FORT KENT...GREENVILLE...
GUILFORD...HOULTON...HOWLAND...LIMESTONE...LINCOLN...LUBEC...
MACHIAS...MADAWASKA...MILLINOCKET...MOUNT KATAHDIN...NEWPORT...
OLD TOWN...PATTEN...PORTAGE...PRESQUE ISLE...RIPOGENUS...
SAINT PAMPHILE...VAN BUREN AND VANCEBORO
1026 AM EDT TUE AUG 2 2005

AN AREA OF THUNDERSTORMS APPROACHING FROM THE NORTHWEST WILL MOVE
THROUGH THE REGION DURING THE MIDDAY AND EARLY AFTERNOON HOURS TODAY.
THE STORM PREDICTION CENTER INDICATES THAT THERE IS THE POTENTIAL FOR
STRONG AND POSSIBLY DAMAGING WINDS WITH THESE STORMS.

STAY TUNED TO NOAA WEATHER RADIO AND LOCAL MEDIA SOURCES FOR
POTENTIAL WARNINGS AS THIS WEATHER APPROACHES.

MCB
Special weather statement, Aug 2, 11:20 AM EDT, 3 hours 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
1120 AM EDT TUE AUG 2 2005

MEZ001>006-021700-

AROOSTOOK...SOMERSET...PISCATAQUIS AND PENOBSCOT COUNTIES...

1120 AM EDT TUE AUG 2 2005

...THE NATIONAL WEATHER SERVICE OFFICE IN CARIBOU HAS ISSUED SPECIAL
WEATHER INFORMATION FOR PERSONS IN...AROOSTOOK...SOMERSET...PISCATAQUIS
AND NORTHERN PENOBSCOT COUNTIES...

AT 1120 AM EDT...DOPPLER WEATHER RADAR INDICATED A LINE OF
THUNDERSTORMS MOVING INTO WESTERN AROOSTOOK AND NORTHERN SOMERSET
COUNTIES. THE LINE WAS MOVING EAST AT 30 MPH.

LOCATIONS LIKELY TO BE AFFECTED THROUGH 100 PM EDT INCLUDE...
    SULLY...              NINE-MILE BRIDGE...   BILLY-JACK DEPOT...
    SAINT PAMPHILE...     BAKER LAKE...         CLAYTON LAKE...
    DICKEY...             ALLAGASH...           CAUCOMGOMOC LAKE...

THESE STORMS HAVE THE POTENTIAL TO PRODUCE GUSTY WINDS UP TO 35 MPH
AND BRIEF HEAVY DOWNPOURS...

IF THREATENING SKIES APPROACH YOUR AREA...TAKE COVER IN A SHELTER OR
BUILDING. STRONG THUNDERSTORMS CAN QUICKLY BECOME SEVERE...PRODUCING
DESTRUCTIVE HAIL...DAMAGING WINDS...DEADLY LIGHTNING...AND VERY HEAVY
RAIN.

REPORT WEATHER RELATED DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN CARIBOU.

LAT...LON 4747 6931 4607 7037 4589 6777 4721 6782

BLOOMER
Special weather statement, Aug 2, 12:13 PM EDT, 3 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
1213 PM EDT TUE AUG 2 2005

MEZ001-002-004>006-011-021730-

AROOSTOOK...PISCATAQUIS AND PENOBSCOT COUNTIES...

1213 PM EDT TUE AUG 2 2005

...THE NATIONAL WEATHER SERVICE OFFICE IN CARIBOU HAS ISSUED SPECIAL
WEATHER INFORMATION FOR PERSONS IN...AROOSTOOK...PISCATAQUIS AND
PENOBSCOT COUNTIES...

AT 1204 PM EDT...DOPPLER WEATHER RADAR INDICATED A LINE OF
THUNDERSTORMS WITH SMALL HAIL AND GUSTY WINDS...STRETCHING FROM 8
MILES NORTHWEST OF VAN BUREN TO 15 MILES SOUTHWEST OF RIPOGENUS. THE
LINE WAS MOVING EAST AT 25 MPH.

LOCATIONS LIKELY TO BE AFFECTED THROUGH 130 PM EDT INCLUDE...
    PORTAGE...            RIPOGENUS...          PRESQUE ISLE...
    MOOSEHORN CROSSING... CARIBOU...            VAN BUREN...
    BAXTER ST PARK...     ASHLAND...            WOODLAND...
    WASHBURN...           OXBOW...

THESE STORMS HAVE THE POTENTIAL TO PRODUCE...
    HAIL...THE SIZE OF PEAS...
    STRONG AND GUSTY WINDS...UP TO 50 MILES AN HOUR...
    HEAVY RAINFALL...WITH SOME PONDING IN LOW LYING AREAS...
    DEADLY CLOUD-TO-GROUND LIGHTNING...UP TO 4 STRIKES PER MINUTE...

IF THREATENING SKIES APPROACH YOUR AREA...TAKE COVER IN A SHELTER OR
BUILDING. STRONG THUNDERSTORMS CAN QUICKLY BECOME SEVERE...PRODUCING
DESTRUCTIVE HAIL...DAMAGING WINDS...DEADLY LIGHTNING...AND VERY HEAVY
RAIN.

REPORT WEATHER RELATED DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN CARIBOU.

LAT...LON 4735 6822 4576 6937 4549 6806 4715 6695

NOUHAN
Special weather statement, Aug 2, 12:13 PM EDT, 3 hours before
SPECIAL WEATHER STATEMENT...CORRECTED LINE MOVEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
1213 PM EDT TUE AUG 2 2005

MEZ001-002-004>006-011-021730-

AROOSTOOK...PISCATAQUIS AND PENOBSCOT COUNTIES...

1213 PM EDT TUE AUG 2 2005

...THE NATIONAL WEATHER SERVICE OFFICE IN CARIBOU HAS ISSUED SPECIAL
WEATHER INFORMATION FOR PERSONS IN...AROOSTOOK...PISCATAQUIS AND
PENOBSCOT COUNTIES...

AT 1204 PM EDT...DOPPLER WEATHER RADAR INDICATED A LINE OF
THUNDERSTORMS WITH SMALL HAIL AND GUSTY WINDS...STRETCHING FROM 8
MILES NORTHWEST OF VAN BUREN TO 15 MILES SOUTHWEST OF RIPOGENUS. THE
LINE WAS MOVING EAST AT 40 TO 45 MPH.

LOCATIONS LIKELY TO BE AFFECTED THROUGH 130 PM EDT INCLUDE...
    PORTAGE...            RIPOGENUS...          PRESQUE ISLE...
    MOOSEHORN CROSSING... CARIBOU...            VAN BUREN...
    BAXTER ST PARK...     ASHLAND...            WOODLAND...
    WASHBURN...           OXBOW...

THESE STORMS HAVE THE POTENTIAL TO PRODUCE...
    HAIL...THE SIZE OF PEAS...
    STRONG AND GUSTY WINDS...UP TO 50 MILES AN HOUR...
    HEAVY RAINFALL...WITH SOME PONDING IN LOW LYING AREAS...
    DEADLY CLOUD-TO-GROUND LIGHTNING...UP TO 4 STRIKES PER MINUTE...

IF THREATENING SKIES APPROACH YOUR AREA...TAKE COVER IN A SHELTER OR
BUILDING. STRONG THUNDERSTORMS CAN QUICKLY BECOME SEVERE...PRODUCING
DESTRUCTIVE HAIL...DAMAGING WINDS...DEADLY LIGHTNING...AND VERY HEAVY
RAIN.

REPORT WEATHER RELATED DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN CARIBOU.

LAT...LON 4735 6822 4576 6937 4549 6806 4715 6695

NOUHAN
Special weather statement, Aug 2, 12:22 PM EDT, 2 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
1222 PM EDT TUE AUG 2 2005

MEZ004-005-010-011-031-021715-

PISCATAQUIS AND PENOBSCOT COUNTIES...

1222 PM EDT TUE AUG 2 2005

...THE NATIONAL WEATHER SERVICE OFFICE IN CARIBOU HAS ISSUED SPECIAL
WEATHER INFORMATION FOR PERSONS IN...PISCATAQUIS AND PENOBSCOT
COUNTIES...

AT 1214 PM EDT...DOPPLER WEATHER RADAR INDICATED A THUNDERSTORM WITH
GUSTY WINDS 11 MILES WEST OF LOBSTER LAKE. THE STORM WAS MOVING
SOUTHEAST AT 35 MPH.

LOCATIONS LIKELY TO BE AFFECTED THROUGH 115 PM EDT INCLUDE...
    LOBSTER LAKE...       KOKADJO...            RIPOGENUS...

THIS STORM HAS THE POTENTIAL TO PRODUCE...
    STRONG AND GUSTY WINDS...UP TO 45 MILES AN HOUR...

IF THREATENING SKIES APPROACH YOUR AREA...TAKE COVER IN A SHELTER OR
BUILDING. STRONG THUNDERSTORMS CAN QUICKLY BECOME SEVERE...PRODUCING
DESTRUCTIVE HAIL...DAMAGING WINDS...DEADLY LIGHTNING...AND VERY HEAVY
RAIN.

REPORT WEATHER RELATED DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN CARIBOU.

LAT...LON 4603 6976 4570 6994 4512 6862 4580 6866

BLOOMER
Special weather statement, Aug 2, 1:26 PM EDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
126 PM EDT TUE AUG 2 2005

MEZ005-006-011-015>017-031-032-021830-

AROOSTOOK...PENOBSCOT...PISCATAQUIS...WASHINGTON AND HANCOCK
COUNTIES...

126 PM EDT TUE AUG 2 2005

...THE NATIONAL WEATHER SERVICE OFFICE IN CARIBOU HAS ISSUED SPECIAL
WEATHER INFORMATION FOR PERSONS IN...AROOSTOOK...PENOBSCOT...
PISCATAQUIS...WASHINGTON AND HANCOCK COUNTIES...

AT 124 PM EDT...DOPPLER WEATHER RADAR INDICATED A LINE OF
THUNDERSTORMS WITH GUSTY WINDS...STRETCHING FROM 5 MILES NORTHEAST OF
HAYNESVILLE TO 11 MILES NORTH OF BROWNVILLE JUNCTION. THE LINE WAS
MOVING SOUTHEAST AT 25 MPH.

LOCATIONS LIKELY TO BE AFFECTED THROUGH 230 PM EDT INCLUDE...
    HAYNESVILLE...        MEDWAY...             WYTOPITLOCK...
    BROWNVILLE JUNCTION...                      DANFORTH...
    MILO...               LINCOLN...            SPRINGFIELD...
    HOWLAND...

THESE STORMS HAVE THE POTENTIAL TO PRODUCE...
    HAIL...THE SIZE OF PEAS...
    STRONG AND GUSTY WINDS...UP TO 50 MILES AN HOUR...
    HEAVY RAINFALL...WITH SOME PONDING IN LOW LYING AREAS...
    DEADLY CLOUD-TO-GROUND LIGHTNING...5 TO 10 STRIKES PER MINUTE...

IF THREATENING SKIES APPROACH YOUR AREA...TAKE COVER IN A SHELTER OR
BUILDING. STRONG THUNDERSTORMS CAN QUICKLY BECOME SEVERE...PRODUCING
DESTRUCTIVE HAIL...DAMAGING WINDS...DEADLY LIGHTNING...AND VERY HEAVY
RAIN.

REPORT WEATHER RELATED DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN CARIBOU.

LAT...LON 4589 6785 4539 6915 4485 6859 4534 6742

MARK FLECHTNER

The office that day

Everything else NWS Caribou, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 1, 8:18 PM EDTSpecial Weather StatementCARPenobscot57 min
Aug 1, 8:55 PM EDTSevere Thunderstorm WarningCARPenobscot38 min
Aug 1, 9:51 PM EDTSpecial Weather StatementCARHancock54 min
Aug 2, 11:20 AM EDTSpecial Weather StatementCARAroostook100 min
Aug 2, 12:13 PM EDTSpecial Weather StatementCARAroostook, Piscataquis77 min
Aug 2, 12:22 PM EDTSpecial Weather StatementCARPenobscot53 min
Aug 2, 12:54 PM EDTSevere Thunderstorm WarningCARPenobscot, Piscataquis66 min
Aug 2, 1:26 PM EDTSpecial Weather StatementCARPenobscot64 min
Aug 2, 2:01 PM EDTSevere Thunderstorm WarningCARWashington29 min
Aug 2, 2:24 PM EDTSevere Thunderstorm WarningCARHancock, Penobscot, Washington49 min
Aug 2, 2:29 PM EDTSevere Thunderstorm WarningCARWashington46 min
Aug 2, 2:36 PM EDTTornado WarningCARWashington24 min
Aug 2, 3:07 PM EDTSpecial Marine WarningCAR23 min
Aug 2, 3:26 PM EDTSpecial Marine WarningCAR49 min
Aug 2, 7:24 PM EDTSpecial Weather StatementCARWashington66 min
Aug 2, 7:36 PM EDTSpecial Weather StatementCARAroostook54 min
Aug 2, 7:42 PM EDTSevere Thunderstorm WarningCARWashington33 min

Nearby

Severe Thunderstorm Warnings in Maine, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.